| Catalog Number |
07P57-20 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely elevated calcium results generated on the alinity c processing module for patient samples.The following data was provided (customer¿s reference range 2.25 - 2.75 mmol/l): sample id (b)(4) initial result ran on ac02041 = 3.60 mmol/l, repeat = 3.34 mmol/l, sent to another lab and results =1.96 mmol/l, 2.00 mmol/l aliquot after centrifugation run on different platform at another lab = 1.79 mmol/l, 1.79 mmol/l aliquot after centrifugation run on ac02041 = 1.62 mmol/l, 1.63 mmol/l no impact to patient management was reported.
Event or Problem Description
The customer observed falsely elevated calcium results generated on the alinity c processing module for patient samples.The following data was provided (customer¿s reference range 2.25 - 2.75 mmol/l): sample id (b)(6) initial result ran on ac02041 = 3.60 mmol/l, repeat = 3.34 mmol/l, sent to another lab and results =1.96 mmol/l, 2.00 mmol/l aliquot after centrifugation run on different platform at another lab = 1.79 mmol/l, 1.79 mmol/l aliquot after centrifugation run on ac02041 = 1.62 mmol/l, 1.63 mmol/l no impact to patient management was reported.
Additional Manufacturer Narrative
Update section d4 - expiration date updated from blank to 2/29/2024, g1.And h4 - device mfg date updated from blank to 3/6/2023.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available, the customer performed troubleshooting by reanalyzing the samples and aliquots, which generated lower results.Quality control was in range at the time of discrepant patient results.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the complaint lot performs as expected.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity c calcium reagent, lot 82153un22, was identified.